# SDR AALA202305172753

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 31,161 hours, 6,333 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ROWS 15 AND 16 LEFT AISLE EMERGENCY LIGHTING INOPERATIVE. MAINTENANCE FOUND A WIRE BROKEN FROM CONNECTOR 260VC11 AND REPAIRED THE WIRE. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
